# SDR SIMA20171116004

- Difficulty date: November 16, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 10 IS CRACKED ON UPPER AFT SIDE. REMOVED AND REPLACED RT FRAME 10 IAW SRM 53-00-04.
